# SDR USAA020157

- Difficulty date: May 2, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 5,041 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .150 INCH, FRAME 30 STRINGER 8L.  INSTALLED DOUBLER AND FILLER PER SRM 53-21-11 AND 53-00-11.  (M)
